# SDR UALA2010051401638

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 53,737 hours, 19,848 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 3060853
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR THROUGHOUT CABIN & FLT DECK AT CRUISE ALTITUDE TWICE FOR APPROX 30 SECS. CONTINUOUS TRACE ODOR REMAINS. SEEMS TO GET WORSE WHEN CABIN TEMP IS ADJUSTED.  LT RECIRCULATION FAN INDICATING AMBER ON COND PAGE A SHORT TIME AFTER SMELL WAS NOTICED. PFR GRIPES RECIRCULATION FAN 1 15H G FAILED. OPENED CARGO PIT INSPECTED RECIRCULATION FAN AREA, ALL NORMAL. VERIFIED RECIRCULATION FAN NOT OPERATING. DEF IAW MEL. REPLACED LT RECIRCULATION FAN AND CHECK VALVE REF MM. OP CHECK OK. REPLACED LT RECIRCULATION FAN FILTER DUE TO RECIRCULATION FAN FAILURE AND APPEARS TO BE CLOGGED. ALSO RT RECIRCULATION APPEARS TO BE JUST AS CLOGGED. REPLACED LT AND RT RECIRCULATION FILTERS, SYS TESTS OK.
